# SDR A6WA201240341

- Difficulty date: February 2, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD FWD OF GALLEY CHAFED AND DENTED BY FWD LOWER COMPARTMENT DOOR.  REPAIRED FWD BULKHEAD BS 280 BULKHEAD IAW REO 601R-53-11-1727.
